# SDR AALA201812119010

- Difficulty date: November 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 272JF IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW EA 286929, SRM 53-02-00-300-009, AND  IRM 9701, REVISION I.
